# SDR N6WA20110736

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 16,503 hours, 11,461 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Lt Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG BLEED DUCT WARNING THEN CAUTION MSG AFTER DEPARTURE.  RESECURED LOWER CLAMP ON LT PRECOOLER T DUCT IAW AMM 36-19-11 AND PERFORMED BLEED AIR DISTRIBUTION TEST IAW AMM 36-10-00.  OPS CHECK GOOD.
